ioI did start L-Glutaminase a few days ago but seems like every time I take it my stomach burns for awhile afterwards.
I think you're trying to do too much too soon. My advice is to slow down. Just adhere to the gluten-free diet. Focus on that. Because you have issues with Thrush, take probiotics. Right now, I take Trunature that's dairy and soy free from Costco. It's cheap. After any courses of antibotics, I take Bio-K+ which dairy free versions and it's in liquid form. It's not cheap, but it's what my doctor prescribes and it can be purchased in most health food stores or Whole Foods/Sprouts, etc.
I take L-Glutamine now, but I waited for about six weeks of being gluten-free, just to let my system calm down. I also didn't start taking iron supplements until then either (as they can be hard to digest) -- I have iron deficiency anemia. Sometimes it's best to start something slowly, like every other day to build up a dosage that's right for you.
Has your doctor prescribed anything for your thrush?
Non-functioning Gall bladder Removal Surgery 2005
Diagnosed via Blood Test and Endoscopy: March 2013
Hashimoto's Thyroiditis -- Stable 2014
Anemia -- Resolved
Fractures (vertebrae): June 2013
Osteopenia/osteoporosis -- June 2013
Allergies and Food Intolerances
Diabetes -- January 2014Celiac.com - Celiac Disease Board Moderator